A new method is proposed for derivation of exactly integrable linear differential equations based on the theory of noncommutative integration. The equations are obtained by reduction from original equations which are integrable in the noncommutative sense, with a large number of independent variables. It is shown that the reduced equations cannot be solved by traditional methods, since they do not possess the required algebraic symmetry.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
L. D. Ovsyannikov, Group Analysis of Differential Equations [in Russian], Nauka, Moscow (1978).
N. Kh. Ibragimov, Transformation Groups in Mathematical Physics [in Russian], Nauka, Moscow (1983).
V. A. Baikov, R. K. Gazizov, and N. Kh. Ibragimov, Achievements in Science and Technology, Ser. Contemporary Mathematics Problems, Vol. 34 [in Russian], VINITI, Moscow (1989), pp. 85–147.
V. G. Bagrov, A. V. Shapovalov, and I. V. Shirokov, Teor. Mat. Fiz.,87, No. 3, 426–433 (1991).
A. V. Shapovalov and I. V. Shirokov, Teor. Mat. Fiz.,92, No. 1, 3–12 (1992).
V. N. Shapovalov, Diff. Uravn.,16, No. 10, 1864–1874 (1980).
A. V. Shapovalov and I. V. Shirokov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 4, 95–100 (1991).
A. V. Shapovalov and I. V. Shirokov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 7, 92–98 (1992).
A. T. Fomenko, Simplectic Geometry. Methods and Applications [in Russian], Mosk. Gos. Univ., Moscow (1988).
M. V. Karasev and V. P. Maslov, Nonlinear Poisson Brackets. Geometry and Quantization [in Russian], Nauka, Moscow (1991).
A. Z. Petrov, Einstein Spaces [in Russian], Nauka, Moscow (1961).
A. V. Shapovalov and I. V. Shirokov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 5, 33–38 (1991).
V. V. Kuibyshev Tomsk State University. Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 11, pp. 55–60, November, 1993.
About this article
Cite this article
Drokin, A.A., Shapovalov, A.V. & Shirokov, I.V. Reduction and noncommutative integration of linear differential equations. Russ Phys J 36, 1059–1063 (1993). https://doi.org/10.1007/BF00560445
- Differential Equation
- Traditional Method
- Original Equation
- Linear Differential Equation
- Noncommutative Integration